Why the joint ache (hips, knees, ankles and toes)/ other post
I continue to have aching in my hips, knees, ankles and toes. More irritating than anything else. Usually more at night when I lay down. Is this caused by the riba? Has anyone found something to help with the ache? Dale
I've all the joint aches since my first shot (35/48). My legs are just unbearable at night for about three days after my shot. Lately my hip have been real bad in the morning.
Tylenol will help, especially the arthritic formula (recommended by my Dr.). Just be careful not to take too much. Pain killers are great if you are careful with them and your Dr. approves. Ambien helps a great deal to go to sleep and not think about it. And strangely for me, coffee eases the pain. Must be the caffeine.
sailing girl is right, it's from the meds. How long have you been treating and are you on procrit? All will cause aches and joint pains. I have it all most every day and take tylenal as she stated. let us know how you do.
First, Flguy I believe they call the particular symtoms you are experiecing the mango tree spank the monkey syndrome or at least that may be at the ROOT of your problem. I certainly hope everything comes out okay for you.
Sailn, beagle & moniker: Thanks for confirming it is just normal side that way I don't worry about it. It does last about three to four days after injection other than the knees and my legs just feel like I want to stretch them all night long but stretching doesn't really help them. I take Tylenol Extra Strenth before bed time and I stay completely away from caffine.
I too am having joint pain and only been txing about a week now. At work I'm on my legs all day and alot of that is on concrete ta-boot. I take a lortab at night and that helps.
BB. Hows the day treating you? I have some of the lunesta but I'm already on pegasy,riba and the pain med and hate to take anymore medicine. I sleep 6 or 7 hours so I guess thats better then none. When is your doc upping the procrit? Soon I hope!
I used to have all the same aches and pains you described. I found the only thng that worked was vicodin (my hepatologist would not prescribe them but he knew that my PCP did. and was okay with it. )I was allowed to take 8 week of 75/750 also nice warm baths or better yet a hot tub helps. Your leg pain especailly at night is more than likely restless leg syndrome. The only thing that helped that for me was to get up and walk around.
I may try the hot bath route and see if that gives any relief. My doctor really controls my medications and intake. His doctors call me twice a week to go over my dosages. I think he is afraid the brainfog may cause me to be forgetful ha! Once I take the Ambien and Lexapro at night I am asleep in 30 minutes. But the time leading up to that is mildly uncomfortable. I was going to sa "doable" but our little group here would skin me. I just think that they don't know Dubai is spelled differnetly ha! Thanks for the note. Dale
I too, have had a great deal of joint pain. I am on week 25 and its not easing up. My knees, toes, and right hip seem to be the most affected. And I have been getting headaches that seem to stem from swelling at the base of my skull, in my spine.
The only thing that has helped is pain meds. Well, putting a pillow betweeen my legs while sleeping helps some too. It must be the meds.
I am 8 wks post tx. I started having problems with my legs last summer. The weirdest thing! My knees and the bottom of my calves would get really hot and red. This happened if I stood for any length of time. By October, I was just sick all over, and this is 10 months after the start of my tx. A blood test revealed that my thyroid was way way off. It has taken them up to today to get it regulated. Those symptoms of severe hypothyroid are positively unbearable.
Even with all that, my legs are getting worse. My pcp and I have tried the pain med route, I have a hot tub, no relief. Today, she put me on Lyrica? Evidently it is the new generation Neurontin, which I have never taken. If it doesn't work, I don't know the next step. I try to do what I can do outside the medical realm, but it just keeps getting worse. Numbness, tingling, pain, ache, you name it. We'll see how it goes.
I also have an enlarged lymph gland that I have had for 4 months. I am having a CT of the neck on wednesday. To those of you out there that have completed tx, will these symptoms ease up? I have not had my labs done yet, but I was undetectable right from the get go. Went from 9 mil down to that in 4 wks? Pray this was worth it. Km
I sleep with a pillow between my legs too. For some reason it helps. My symptoms are identical to yours so it has to be sx. I am going into week 17 so I am trailing behind you. If I hear of something I'll let you know. The doctor has given me several pain meds but they make me feel so weird and nausious I have just had to bear it. I take shot on Friday night and Sunday and Monday are my worse ache days and then it backs off some. I hope yours go away. Stay in touch. Dale
I go to a class twice a week and also do budokon twice a week.
i wonder if regular stretching would help with the leg pains or walking my dog every night like i do.
I start in a month and my world revolves around dancing, how am i going to dance up a storm to live music if my legs are in such intense pain. I will just keep my fingers crossed that i don't have that particular side effect :)
I am having trouble sleeping, because I have terrible hip, knee, ankle and heal pain. I have been experiencing this for about 6 months and don't know what to do. When I wake up in the morning I find it difficult to walk, but once I get moving it becomes easier. I still experience heal and joint pain throughout the day. I am only 53 years old. I am too young to feel like this. Does anyone have any suggestions for me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.